# SDR SWAA2024082729589

- Difficulty date: August 23, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 41,579 hours, 19,446 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNIFICANT DAMAGE TO PRIMARY STRUCTURE KRAS 150 (PN 116A4005) AND KRAS 166 (PN 116A4004). CRACK FOUND IN BULB SEAL Z ANGLE (NOSE BEAM PN 116A4610) AT THE BOTTOM OF THE LEADING EDGE. SEE ATTACHED PHOTOS OF DAMAGE<[01] ACCOMPLISHED EA 24-157-02319.
